# SDR FDEA201003180926

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623626
- Condition: Damaged
- Location: Bs 600 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, BS 600, STR 21L, STRINGER HAS DOUBLE DRILLED HOLE.  CUT OUT DAMAGED STRINGER DIMS 13" X 3", FABRICATED FILLER USING BAC1498-140 7075T-6   PO NR 2910023 DIMS 13" X 3", FABRICATED 2 SPLICES USING BAC1498-132 7075T-6 PO NR 20017112, DIMS 12" X 3" AND 12" X 3" AND INSTALLED IAW SRM 53-10-3, 51-10-2 AND 51-30-02.
